MAUDE Adverse Event Report: GLAUKOS CORPORATION ISTENT INJECT W TRABECULAR MICRO BYPASS SYSTEM; INTRAOCULAR PRESSURE LOWERING IMPLANT

GLAUKOS CORPORATION ISTENT INJECT W TRABECULAR MICRO BYPASS SYSTEM; INTRAOCULAR PRESSURE LOWERING IMPLANT
Model Number G2-W-US
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Visual Impairment (2138); Vitreous Detachment (2445)
Date of Event 01/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information: the device remains implanted in the patient; therefore, product testing on the actual device could not be performed.The device history record review of the manufacturing lot was performed and there were no non-conformities found to be related to the reported event.A review of the device labeling and associated risk documents was completed.Decreased/impaired vision and posterior vitreous detachment are identified as known inherent risks of trabecular micro-bypass stent procedure.The ifu adequately provides instructions for stent implantation, precautions, and warnings for the proper use and handling of the device.An adverse event appears to have occurred, but does not appear to have been a problem with the device or the way it was used.The reported events are established risks associated with use of the device, which is clearly documented.Based on the information received, the root cause of the reported events could not be conclusively identified.Mfr# reference: (b)(4).Please reference report 2032546-2025-00024 for the report of blurred visual acuity associated with the right eye (od).
 
Event or Problem Description
It was reported that following bilateral trabecular microbypass stent procedures, the patient presented postoperatively with intermittent blurred visual acuity (ou), described as "severe" and "non-serious", with the episode of blurred vision lasting a few seconds before resolving.Per report, the patient was referred to a retina specialist and to cardiology, and the results are pending.Additionally per report, the patient presented with posterior vitreous degeneration in the left eye (os), which was described as "mild" and "non-serious" with no reported intervention.Additional information has been requested.This report references the case of blurred visual acuity and posterior vitreous degeneration associated with the left eye (os).

Brand Name
ISTENT INJECT W TRABECULAR MICRO BYPASS SYSTEM
Common Device Name
INTRAOCULAR PRESSURE LOWERING IMPLANT
Manufacturer (Section D)
GLAUKOS CORPORATION
229 avenida fabricante
san clemente CA 92672
Manufacturer (Section G)
GLAUKOS CORPORATION
229 avenida fabricante
san clemente CA 92672
Manufacturer Contact
brittany massey
229 avenida fabricante
san clemente, CA 92672
949367960
MDR Report Key21406773
Report Number2032546-2025-00023
Device Sequence Number18487256
Product Code OGO
UDI-Device Identifier00853704002319
UDI-Public01008537040023191030113317241031
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P170043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Model NumberG2-W-US
Device Lot Number301133
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2025
Initial Report FDA Received Date02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age72 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American